# SDR DALA2014120206369

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE LT CUSP WEB BS 1300-1320, LBL 70.5.  CORROSION REMOVED AND FOUND OUT OF LIMITS.  R & R THE CUSP WEB IAW IAW DWG 146N8322, REV F.
